# SDR AALA20161011014

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 50,629 hours, 24,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR STOP FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW ESO80174 PAGE 602.
